본문 바로가기
KERD
논문KCI 등재

A Case of Acute Generalized Exanthematous Pustulosis after Injection of an Erythropoiesis-Stimulating Agent

1

조회

0

다운로드

0

인용

0

참고문헌

주제분류피부과학

참고문헌 (5)

  1. Del Vecchio L, "An overview on safety issues related to erythropoiesis-stimulating agents for the treatment of anaemia in patients with chronic kidney disease", Expert Opin Drug Saf, 15, pp.1021~1030 (2016)[DOI]
  2. Halevy S, "Acute generalized exanthematous pustulosis", Curr Opin Allergy Clin Immunol, 9, pp.322~328 (2009)[DOI]
  3. Schmutz JL, "Epoetin alpha-induced acute generalized exanthematous pustulosis and desensitisation", Ann Dermatol Venereol, 137, pp.761~762 (2010)[DOI]
  4. Hamdi NM, "HLA class I and class II associations with ESRD in Saudi Arabian population", PLoS One, 9, pp.e111403~ (2014)[DOI]
  5. Casadevall N, "Importance of biologic follow-ons: experience with EPO", Best Pract Res Clin Haematol, 18, pp.381~387 (2005)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (29건)